# SDR DL767040663

- Difficulty date: July 15, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 59,771 hours, 28,056 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 112T20011
- Condition: Damaged
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR OUTBOARD PITCH LOAD FITTING HAS TWO DAMAGED HOLES DUE TO TOOLING WHILE ACCOMPLISHING EO 01-074906-03AD.  REPAIR IAW ERA 091345-14AD.
